Alert archive / California / Gale Watches in 2018
Gale Watch 19, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Jun 12, 2018, 2:39 AM PDT. It took effect at Jun 13, 2018, 9:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 12, 2018, 2:39 AM PDT (09:39 UTC)
- In effect from
- Jun 13, 2018, 9:00 PM PDT
- Expired
- Jun 13, 2018, 2:34 AM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted.
939 WHUS76 KEKA 120939 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 239 AM PDT Tue Jun 12 2018 PZZ450-121745- /O.EXB.KEKA.SC.Y.0057.180614T0400Z-180617T0600Z/ Pt St George to Cape Mendocino out 10 nm- 239 AM PDT Tue Jun 12 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM WEDNESDAY TO 11 PM PDT SATURDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 9 PM Wednesday to 11 PM PDT Saturday. * WINDS...NW 15 to 25 kt. Occasional gusts to 35 kts. * WAVES...Combined seas around 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-121745- /O.EXT.KEKA.SC.Y.0057.000000T0000Z-180617T0600Z/ Cape Mendocino to Pt Arena out 10 nm- 239 AM PDT Tue Jun 12 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT SATURDAY... * WINDS...NW 15 to 25 kt. Occasional gusts to 35 kts near and S of Cape Mendocino. * WAVES...Combined seas around 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ470-121745- /O.CON.KEKA.SC.Y.0057.000000T0000Z-180613T0400Z/ /O.NEW.KEKA.GL.A.0019.180614T0400Z-180617T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 239 AM PDT Tue Jun 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH SATURDAY EVENING... The National Weather Service in Eureka has issued a Gale Watch, which is in effect from Wednesday evening through Saturday evening. * WINDS...N 15 to 20 kt with occasional gusts to 30 kt through this evening. Winds will drop below advisory criteria late tonight into Wednesday. Winds will increase once again on Wednesday night. N 15 to 30 kt with higher gusts through Saturday evening. * WAVES...Combined seas 7 to 9 feet through Wednesday night. Seas will build further to 10 to 12 feet Thursday through Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ475-121745- /O.CON.KEKA.SC.Y.0057.000000T0000Z-180614T0400Z/ /O.NEW.KEKA.GL.A.0019.180614T0400Z-180617T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 239 AM PDT Tue Jun 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH SATURDAY EVENING... The National Weather Service in Eureka has issued a Gale Watch, which is in effect from Wednesday evening through Saturday evening. * WINDS...NW 15 to 25 kt. Occasional gusts to 35 kts near and S of Cape Mendocino. Winds will increase further Wednesday night and continue through Saturday evening. * WAVES...N building to 7 to 9 ft at 7 to 8 seconds along with W swell of 4 to 6 ft at 10 seconds. * WAVES/SEAS...Combined seas 7 to 10 feet through Wednesday night. Seas will build further to 10 to 12 feet Thursday through Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$
5 follow-up statements
589 WHUS76 KEKA 121557 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 857 AM PDT Tue Jun 12 2018 PZZ470-130000- /O.CON.KEKA.SC.Y.0057.000000T0000Z-180613T0400Z/ /O.CON.KEKA.GL.A.0019.180614T0400Z-180617T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 857 AM PDT Tue Jun 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH SATURDAY EVENING... * WINDS...N 15 to 20 kt with occasional gusts to 30 kt through this evening. Winds will drop below advisory criteria late tonight into Wednesday. Winds will increase once again on Wednesday night. N 15 to 30 kt with higher gusts through Saturday evening. * WAVES...Combined seas 7 to 9 feet through Wednesday night. Seas will build further to 10 to 12 feet Thursday through Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. $$ PZZ475-130000- /O.CON.KEKA.SC.Y.0057.000000T0000Z-180614T0400Z/ /O.CON.KEKA.GL.A.0019.180614T0400Z-180617T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 857 AM PDT Tue Jun 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH SATURDAY EVENING... * WINDS...NW 15 to 25 kt. Occasional gusts to 35 kts near and S of Cape Mendocino. Winds will increase further Wednesday night and continue through Saturday evening. * WAVES...Combined seas 7 to 10 feet through Wednesday night. Seas will build further to 10 to 12 feet Thursday through Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. $$ PZZ455-130000- /O.CON.KEKA.SC.Y.0057.000000T0000Z-180617T0600Z/ Cape Mendocino to Pt Arena out 10 nm- 857 AM PDT Tue Jun 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM SATURDAY... * WINDS...NW 15 to 25 kt. Occasional gusts to 35 kts near and S of Cape Mendocino. * WAVES...Combined seas around 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ450-130000- /O.CON.KEKA.SC.Y.0057.180614T0400Z-180617T0600Z/ Pt St George to Cape Mendocino out 10 nm- 857 AM PDT Tue Jun 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM WEDNESDAY TO 11 PM SATURDAY... * WINDS...NW 15 to 25 kt. Occasional gusts to 35 kts. * WAVES...Combined seas around 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
653 WHUS76 KEKA 122148 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 248 PM PDT Tue Jun 12 2018 PZZ470-130600- /O.EXT.KEKA.SC.Y.0057.000000T0000Z-180613T0700Z/ /O.CON.KEKA.GL.A.0019.180614T0400Z-180617T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 248 PM PDT Tue Jun 12 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT TONIGHT... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH SATURDAY EVENING... * WINDS...NW to N 10 to 20 kt through Wednesday. Winds will increase once again on Wednesday night with N 20 to 30 kt and higher gusts through Saturday evening. * WAVES...Combined seas 7 to 9 ft through Wednesday night. Seas will build further to 10 to 12 ft Thursday through Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. $$ PZZ475-130600- /O.CON.KEKA.SC.Y.0057.000000T0000Z-180614T0400Z/ /O.CON.KEKA.GL.A.0019.180614T0400Z-180617T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 248 PM PDT Tue Jun 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH SATURDAY EVENING... * WINDS...NW 20 to 30 kt. Occasional gusts to 35 kts near and S of Cape Mendocino. Winds will increase further Wednesday night and continue through Saturday evening. * WAVES...Combined seas 7 to 10 ft through Wednesday night. Seas will build further to 10 to 12 ft Thursday through Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. $$ PZZ455-130600- /O.CON.KEKA.SC.Y.0057.000000T0000Z-180617T0600Z/ Cape Mendocino to Pt Arena out 10 nm- 248 PM PDT Tue Jun 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM SATURDAY... * WINDS...NW 15 to 25 kt. Occasional gusts to 35 kts near and S of Cape Mendocino. * WAVES...Combined seas 8 to 10 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ450-130600- /O.CON.KEKA.SC.Y.0057.180614T0400Z-180617T0600Z/ Pt St George to Cape Mendocino out 10 nm- 248 PM PDT Tue Jun 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM WEDNESDAY TO 11 PM SATURDAY... * WINDS...N 5 to 15 kt...increasing to 15 to 25 kt with occasional gusts to 35 kt by Wednesday evening. * WAVES...Combined seas 6 to 8 ft...building to 8 to 10 ft by Wednesday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
944 WHUS76 KEKA 130345 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 845 PM PDT Tue Jun 12 2018 PZZ470-131145- /O.CON.KEKA.SC.Y.0057.000000T0000Z-180613T0700Z/ /O.CON.KEKA.GL.A.0019.180614T0400Z-180617T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 845 PM PDT Tue Jun 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH SATURDAY EVENING... * WINDS...NW to N 10 to 20 kt through Wednesday. Winds will increase once again on Wednesday night with N 25 to 35 kt and higher gusts through Saturday evening. * WAVES...Combined seas 7 to 9 ft through Wednesday night. Seas will build further to 10 to 12 ft Thursday through Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. $$ PZZ475-131145- /O.CON.KEKA.SC.Y.0057.000000T0000Z-180614T0400Z/ /O.CON.KEKA.GL.A.0019.180614T0400Z-180617T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 845 PM PDT Tue Jun 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH SATURDAY EVENING... * WINDS...NW 20 to 30 kt. Occasional gusts to 35 kts near and S of Cape Mendocino. Winds will increase further Wednesday night and continue through Saturday evening. * WAVES...Combined seas 7 to 10 ft through Wednesday night. Seas will build further to 10 to 12 ft Thursday through Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. $$ PZZ455-131145- /O.CON.KEKA.SC.Y.0057.000000T0000Z-180617T0600Z/ Cape Mendocino to Pt Arena out 10 nm- 845 PM PDT Tue Jun 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY... * WINDS...NW 15 to 25 kt. Occasional gusts to 35 kts near and S of Cape Mendocino. * WAVES...Combined seas 8 to 10 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ450-131145- /O.CON.KEKA.SC.Y.0057.180614T0400Z-180617T0600Z/ Pt St George to Cape Mendocino out 10 nm- 845 PM PDT Tue Jun 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM WEDNESDAY TO 11 PM PDT SATURDAY... * WINDS...N 5 to 15 kt...increasing to 15 to 25 kt with occasional gusts to 35 kt by Wednesday evening. * WAVES...Combined seas 6 to 8 ft...building to 8 to 10 ft by Wednesday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
665 WHUS76 KEKA 130650 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 1150 PM PDT Tue Jun 12 2018 PZZ470-131500- /O.EXP.KEKA.SC.Y.0057.000000T0000Z-180613T0700Z/ /O.CON.KEKA.GL.A.0019.180614T0400Z-180617T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1150 PM PDT Tue Jun 12 2018 ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH SATURDAY EVENING... ...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT PDT TONIGHT... * WINDS...NW to N 10 to 20 kt through Wednesday. Winds will increase once again on Wednesday night with N 25 to 35 kt and higher gusts through Saturday evening. * WAVES...Combined seas 7 to 9 ft through Wednesday night. Seas will build further to 10 to 12 ft Thursday through Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ475-131500- /O.CON.KEKA.SC.Y.0057.000000T0000Z-180614T0400Z/ /O.CON.KEKA.GL.A.0019.180614T0400Z-180617T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1150 PM PDT Tue Jun 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH SATURDAY EVENING... * WINDS...NW 20 to 30 kt. Occasional gusts to 35 kts near and S of Cape Mendocino. Winds will increase further Wednesday night and continue through Saturday evening. * WAVES...Combined seas 7 to 10 ft through Wednesday night. Seas will build further to 10 to 12 ft Thursday through Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. $$ PZZ455-131500- /O.CON.KEKA.SC.Y.0057.000000T0000Z-180617T0600Z/ Cape Mendocino to Pt Arena out 10 nm- 1150 PM PDT Tue Jun 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY... * WINDS...NW 15 to 25 kt. Occasional gusts to 35 kts near and S of Cape Mendocino. * WAVES...Combined seas 8 to 10 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ450-131500- /O.CON.KEKA.SC.Y.0057.180614T0400Z-180617T0600Z/ Pt St George to Cape Mendocino out 10 nm- 1150 PM PDT Tue Jun 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM WEDNESDAY TO 11 PM PDT SATURDAY... * WINDS...N 5 to 15 kt...increasing to 15 to 25 kt with occasional gusts to 35 kt by Wednesday evening. * WAVES...Combined seas 6 to 8 ft...building to 8 to 10 ft by Wednesday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
554 WHUS76 KEKA 130934 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 234 AM PDT Wed Jun 13 2018 PZZ475-131745- /O.CON.KEKA.SC.Y.0057.000000T0000Z-180614T0400Z/ /O.UPG.KEKA.GL.A.0019.180614T0400Z-180617T0600Z/ /O.NEW.KEKA.GL.W.0022.180614T0400Z-180617T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 234 AM PDT Wed Jun 13 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 11 PM PDT SATURDAY... The National Weather Service in Eureka has issued a Gale Warning, which is in effect from 9 PM this evening to 11 PM PDT Saturday. The Gale Watch is no longer in effect. * WINDS...NW 20 to 30 kt. Occasional gusts to 35 kts near and S of Cape Mendocino. Winds will increase further tonight and continue through Saturday evening, with gusts of 40 to 45 kt. * WAVES...Combined seas 7 to 10 ft through tonight. Seas will build further to 10 to 12 ft Thursday through Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ470-131745- /O.EXB.KEKA.SC.Y.0057.180613T2200Z-180614T1000Z/ /O.UPG.KEKA.GL.A.0019.180614T0400Z-180617T0600Z/ /O.NEW.KEKA.GL.W.0022.180614T1000Z-180617T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 234 AM PDT Wed Jun 13 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY... ...GALE WARNING IN EFFECT FROM 3 AM THURSDAY TO 11 PM PDT SATURDAY... The National Weather Service in Eureka has issued a Gale Warning, which is in effect from 3 AM Thursday to 11 PM PDT Saturday. A Small Craft Advisory has also been issued. This Small Craft Advisory is in effect from 3 PM this afternoon to 3 AM PDT Thursday. The Gale Watch is no longer in effect. * WINDS...NW to N 10 to 20 kt through today. Winds will increase once again tonight with N 25 to 35 kt and gusts of 40 to 45 kt through Saturday evening. * WAVES...Combined seas 7 to 9 ft through tonight. Seas will build further to 10 to 12 ft Thursday through Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ455-131745- /O.EXT.KEKA.SC.Y.0057.000000T0000Z-180614T0400Z/ /O.NEW.KEKA.GL.W.0022.180614T0400Z-180617T0600Z/ Cape Mendocino to Pt Arena out 10 nm- 234 AM PDT Wed Jun 13 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 11 PM PDT SATURDAY... The National Weather Service in Eureka has issued a Gale Warning, which is in effect from 9 PM this evening to 11 PM PDT Saturday. * WINDS...NW 15 to 25 kt. Occasional gusts to 35 kts. Winds will increase tonight, with gusts to around 40 kt Thursday through Saturday. Winds will be strongest south of Cape Mendocino. * WAVES...Combined seas 9 to 11 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ450-131745- /O.CON.KEKA.SC.Y.0057.180614T0400Z-180617T0600Z/ Pt St George to Cape Mendocino out 10 nm- 234 AM PDT Wed Jun 13 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 11 PM PDT SATURDAY... * WINDS...N 5 to 15 kt...increasing to 15 to 25 kt with occasional gusts to 35 kt by this evening. * WAVES...Combined seas 6 to 8 ft...building to 8 to 10 ft by tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Jun 11, 2:38 PM PDT, 12 hours 1 minute earlier.
Area forecast discussion, Jun 11, 2:38 PM PDT, 12 hours 1 minute before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
238 PM PDT Mon Jun 11 2018
.SYNOPSIS...Dry and mild conditions will be likely across much of
the region during the next week.
&&
.DISCUSSION...Quasi-zonal flow aloft observed during Monday will
transition to weak troughing over the West Coast Tuesday into the
extended range. At the surface, north winds over the outer waters
may back to northwesterly along the Humboldt/Del Norte coast
during the next several days, promoting localized orographically
aided stratus development during the overnight hours, that will
likely burn off by late afternoon. Meanwhile, inland valley
temperatures are expected to reside in the 80s/low 90s during the
afternoon...possibly warming to 90-95 by the weekend. Later this
week, model guidance shows an upper low becoming positioned over
the northern Rockies and Great Basin. At this time, the upper low
is expected to be too far east to yield precipitation/thunderstorm
development over NWRN CA.
&&
.AVIATION...The coastal stratus was quite pervasive along the
North Coast today. Cig/Vis dropped into LIFR/IFR and occasionally
into MVFR by late morning. By 12 noon, plenty of thinning stratus
still hugged much of the North Coast with ACV's Cigs OVC002 and
Vis below 2 miles. CIG005 was also reported at CEC...even as
BINOVC was becoming widespread. Therefore expect partial to mostly
clearing...and then low clouds returning to the coast and near-
coastal river valleys/hills in the evening/overnight. Dry and warm
conditions, associated with a Ridge will continue over the
Interior areas. Occasional breezy winds to occur across some
coastal sections through the afternoon.
&&
.MARINE...High pressure is building over the E Pacific while a
thermal trough sharpens over the mainland. As a result, northerly
winds will be on the increase this week. The strongest winds in
the short term will be over the S waters with marginal advisory
level conditions in the N outer waters. Winds and short period
seas are expected to ramp up significantly area-wide by late
Wednesday through Thursday night, with gale force gusts likely in
the outer waters and the potential for at least a short period of
sustained gales. It's still a bit too early to hoist a Gale Watch,
but one will likely be required later in the week. Combined seas
will build up to 11 to 13 feet late in the week. /SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until
9 PM PDT Tuesday for PZZ470.
Small Craft Advisory until 9 PM PDT Wednesday for PZZ455-475.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Jun 11, 3:16 AM PDT, 23 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 316 AM PDT Mon Jun 11 2018 CAZ101>113-121030- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 316 AM PDT Mon Jun 11 2018 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.